# SDR DALA2022041102503

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,418 hours, 39,762 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 671 -DIV- IN TO CLE DUE TO DUAL LOOP FAILURE ON #2 ENG. CORRECTIVE ACTION: REPAIRED WIRING HARNESS LOOP #2 AND REPLACED FIRE DETECTOR LOOP #4.
